The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.08 - August (2000 vol.11)
pp: 864
ABSTRACT
<p><b>Abstract</b>—We show that the cyclic-cubes defined by Ada W.C. Fu and S.C. Chau [<ref type="bib" rid="bibL08641">1</ref>] are isomorphic to <tmath>$k$</tmath>-ary wrapped butterfly networks.</p>
INDEX TERMS
Cyclic-cubes, wrapped butterfly networks.
CITATION
Jeng-Jung Wang, Ting-Yi Sung, Chun-Nan Hung, "On the Isomorphism between Cyclic-Cubes and Wrapped Butterfly Networks", IEEE Transactions on Parallel & Distributed Systems, vol.11, no. 8, pp. 864, August 2000, doi:10.1109/71.877943
21 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool